# SDR UIEA2025121401344

- Difficulty date: December 14, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 111,549 hours, 19,943 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21173886
- Part serial: 22246
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT TOP OF DESCENT, CREW ALTITUDE EICAS MSG. CABIN ALT WENT TO 11,000 FT AFTER DESCENT TO 8000 FT, CABIN PRESS DIFF WAS 0.( FOLLOWED FIM FOR CABIN ALTITUDE BITE CHECK PER FIM 21-31-00. FOUND CABIN ALT CONTROLLER 2 FAULT LOW FLOW. THEN FOLLOWED AMM 36-23-00 AIR SUPPLY CONT SYS BITE, WHICH TESTED GOOD. GOOD PRESSURE CHECK PER AMM 05-51-21.   /  LP 1727920: CABIN ALT CONTROLLER 2 WORKS NORMAL IN MANUAL MODE. PLACED AUTO MODE ON MEL. R & R AUTO PRESS UNIT ASSY IAW AMM 21-31-00-001. BITE & OPS TEST OK, NO REPORTS NOTED IAW AMM 21-31-00-705-001. PLACARDS REMOVED.
